Vol. 15, No. 3, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Computing integral points on $X_{\mathrm{ns}}^+(p)$

Aurélien Bajolet, Yuri Bilu and Benjamin Matschke

The Erdős–Selfridge problem with square-free moduli

Paul Balister, Béla Bollobás, Robert Morris, Julian Sahasrabudhe and Marius Tiba

Elements of given order in Tate–Shafarevich groups of abelian varieties in quadratic twist families

Manjul Bhargava, Zev Klagsbrun, Robert J. Lemke Oliver and Ari Shnidman

Height of rational points on random Fano hypersurfaces

Pierre Le Boudec

The geometric average size of Selmer groups over function fields

Aaron Landesman

Algebraic maps constant on isomorphism classes of unpolarized abelian varieties are constant

Eric Rains, Karl Rubin, Travis Scholl, Shahed Sharif and Alice Silverberg

The Hodge ring of varieties in positive characteristic

Remy van Dobben de Bruyn

Residual Galois representations of elliptic curves with image contained in the normaliser of a nonsplit Cartan

Samuel Le Fourn and Pedro Lemos

A note on Lie algebra cohomology

Michael J. Larsen and Valery A. Lunts

Skeletons of Prym varieties and Brill–Noether theory

Yoav Len and Martin Ulirsch